# SDR SWAA2018121227613

- Difficulty date: November 27, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 40,489 hours, 20,427 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A21568
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSVERSE WEB FOR UPPER TRAILING EDGE PANEL ABOVE NR 2 PYLON AFT TIP CRACKED.  R&R WEB IAW SRM AND DWG.
